Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Bracket and exponential for a new type of vector field


Author: H. H. Johnson
Journal: Proc. Amer. Math. Soc. 15 (1964), 432-437
MSC: Primary 53.45; Secondary 57.70
MathSciNet review: 0170288
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Charles Ehresmann, Introduction à la théorie des structures infinitésimales et des pseudo-groupes de Lie, Géométrie différentielle. Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg, 1953, Centre National de la Recherche Scientifique, Paris, 1953, pp. 97–110 (French). MR 0063123 (16,75c)
  • [2] R. Hermann, Formal tangency of vector fields in function spaces, mimeographed notes, Univ. of California, Berkeley, Calif., 1961.
  • [3] Masatake Kuranishi, On the local theory of continuous infinite pseudo groups. I, Nagoya Math. J 15 (1959), 225–260. MR 0116071 (22 #6866)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.45, 57.70

Retrieve articles in all journals with MSC: 53.45, 57.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0170288-1
PII: S 0002-9939(1964)0170288-1
Article copyright: © Copyright 1964 American Mathematical Society